MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. ACL TIGHTROPE RT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number ACL TIGHTROPE RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6th august 2025, it was reported by an arthrex's employee via email that for 1 unit of ar-1588rt, acl tightrope® rt, when tightening the white suture, it broke.This was detected during a repair of anterior cruciate ligament injury of the knee joint surgery on (b)(6) 2025.The case was completed successfully by using another new ar-1588rt.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual evaluation revealed that the blue suture was cut, the suture system and the loop of the tightrope were damaged/frayed, and no visual issues were found with the button.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
ACL TIGHTROPE RT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22872950
Report Number1220246-2025-03588
Device Sequence Number10290796
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)240826(17)290731(10)15307433
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15307433
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown